Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Bug or antibiotics?

(1 Post)
InapproOrNo Fri 19-May-17 16:44:19

I just finished a five day course of antibiotics.

For four of those five days I have had diarrhoea once or twice a day and slight loss of appetite.

I also have a head cold.

Is there a cold going round at the moment that also gives you diarrhoea? Or is it my abxs messing with me? I feel generally rotten and have just had surgery so it's hard to tell what's what.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: